Resultats globals: 14 registres trobats en 0.03 segons.
Articles, 13 registres trobats
Documents de recerca, 1 registres trobats
Articles 13 registres trobats  1 - 10següent  anar al registre:
1.
15 p, 876.8 KB Tuning the overlap and the cross-layer correlations in two-layer networks : application to an SIR model with awareness dissemination / Juher, David (Universitat de Girona. Departament d’Informàtica, Matemàtica Aplicada i Estadística) ; Saldaña, Joan (Universitat de Girona. Departament d’Informàtica, Matemàtica Aplicada i Estadística)
We study the properties of the potential overlap between two networks A,B sharing the same set of N nodes (a two-layer network) whose respective degree distributions p_A(k), p_B(k) are given. Defining the overlap coefficient as the Jaccard index, we prove that is very close to 0 when A and B are random and independently generated. [...]
2018 - 10.1103/PhysRevE.97.032303
Physical review E, Vol. 97, issue 3 (March 2018) , art. 32303  
2.
3 p, 583.8 KB Erratum to: A Network Epidemic Model with Preventive Rewiring: Comparative Analysis of the Initial Phase / Britton, Tom (Stockholm University. Department of Mathematics) ; Juher, David (Universitat de Girona. Departament d’Informàtica, Matemàtica Aplicada i Estadística) ; Saldaña, Joan (Universitat de Girona. Departament d’Informàtica, Matemàtica Aplicada i Estadística)
2017 - 10.1007/s11538-017-0295-0
Bulletin of Mathematical Biology, Vol. 79 (2017) , p. 1687-1689  
3.
25 p, 826.6 KB A network epidemic model with preventive rewiring: comparative analysis of the initial phase / Britton, Tom (Stockholm University. Department of Mathematics) ; Juher, David (Universitat de Girona. Departament d’Informàtica, Matemàtica Aplicada i Estadística) ; Saldaña, Joan (Universitat de Girona. Departament d’Informàtica, Matemàtica Aplicada i Estadística)
This paper is concerned with stochastic SIR and SEIR epidemic models on random networks in which individuals may rewire away from infected individuals at some rate so-called preventive rewiring. The models are denoted SIR- and SEIR- and we focus attention on the early stages of an outbreak, where we derive expression for the basic reproduction number R_0 and the expected degree of the infectious nodes E(D_I) using two different approximation approaches. [...]
2017 - 10.1007/s11538-016-0227-4
Bulletin of Mathematical Biology, Vol. 78 Núm. 12 (2017) , p. 2427-2454  
4.
31 p, 570.9 KB On the minimum positive entropy for cycles on trees / Alsedà i Soler, Lluís  (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Juher, David (Universitat de Girona. Departament d’Informàtica i Matemàtica Aplicada) ; Mañosas, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Consider, for any n ∈ N, the set Posn of all n-periodic tree patterns with positive topological entropy and the set Irrn ( Posn of all n-periodic irreducible tree patterns. The aim of this paper is to determine the elements of minimum entropy in the families Posn and Irrn. [...]
2017 - 10.1090/tran6677
Transactions of the American Mathematical Society, Vol. 369 Núm. 1 (2017) , p. 187-221  
5.
16 p, 291.8 KB Spectral properties of the connectivity matrix and the SIS-epidemic threshold for mid-size metapopulations / Juher, David (Universitat de Girona. Departament d’Informàtica i Matemàtica Aplicada) ; Mañosa, Víctor (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III)
We consider the spread of an infectious disease on a heterogeneous metapopulation defined by any (correlated or uncorrelated) network. The infection evolves under transmission, recovering and migration mechanisms. [...]
2014
Mathematical Modelling of Natural Phenomena, Vol. 9 Núm. 2 (2014) , p. 108-120  
6.
30 p, 690.3 KB On the early epidemic dynamics for pairwise models / Llensa, Carlos (Universitat de Girona. Departament d’Informàtica i Matemàtica Aplicada) ; Juher, David (Universitat de Girona. Departament d’Informàtica i Matemàtica Aplicada) ; Saldaña, Joan (Universitat de Girona. Departament d’Informàtica i Matemàtica Aplicada)
The relationship between the basic reproduction number R0 and the exponential growth rate, specific to pair approximation models, is derived for the SIS, SIR and SEIR deterministic models without demography. [...]
2014 - 10.1016/j.jtbi.2014.02.037
Journal of Theoretical Biology, Vol. 352 (2014) , p. 71-81  
7.
38 p, 705.8 KB Maximizing entropy of cycles on trees / Alsedà i Soler, Lluís (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Juher, David (Universitat de Girona. Departament d’Informàtica i Matemàtica Aplicada) ; King, Deborah M. (University of Melbourne. Departament of Mathematics and Statistics) ; Mañosas, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we give a partial characterization of the periodic tree patterns of maximum entropy. More precisely, we prove that each periodic pattern with maximal entropy is irreducible and simplicial. [...]
In this paper we give a partial characterization of the periodic tree patterns of maximum entropy. More precisely, we prove that each periodic pattern with maximal entropy is irreducible and simplicial. [...]

2013 - 10.3934/dcds.2013.33.3237
Discrete and Continuous Dynamical Systems. Series A, Vol. 33 Núm. 8 (2013) , p. 3237-3276  
8.
28 p, 670.8 KB Outbreak analysis of an SIS epidemic model with rewiring / Juher, David (Universitat de Girona. Departament d’Informàtica i Matemàtica Aplicada) ; Ripoll, Jordi (Universitat de Girona. Departament d’Informàtica i Matemàtica Aplicada) ; Saldaña, Joan (Universitat de Girona. Departament d’Informàtica i Matemàtica Aplicada)
This paper is devoted to the analysis of the early dynamics of an SIS epidemic model defined on networks. The model, introduced by Gross, D’Lima and Blasius in 2006, is based on the pair-approximation formalism and assumes that, at a given rewiring rate, susceptible nodes replace an infected neighbour by a new susceptible neighbour randomly selected among the pool of susceptible nodes in the population. [...]
2013 - 10.1007/s00285-012-0555-4
Journal of Mathematical Biology, Vol. 67 (2013) , p. 411-432  
9.
15 p, 343.4 KB Uncorrelatedness in growing networks with preferential survival of nodes / Juher, David (Universitat de Girona. Departament d’Informàtica i Matemàtica Aplicada) ; Saldaña, Joan (Universitat de Girona. Departament d’Informàtica i Matemàtica Aplicada)
The emergence of uncorrelated growing networks is proved when nodes are removed either uniformly or under the preferential survival rule recently observed in the WWW evolution. To this aim the rate equation for the joint probability of degrees is derived and stationary symmetrical solutions are obtained by passing to the continuum limit. [...]
2011 - 10.1103/physreve.83.016110
Physical Review E, Vol. 83 Núm. 1 (2011) , p. 16110  
10.
27 p, 522.8 KB Topological and algebraic reducibility for patterns on trees / Alsedà, Lluís (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Juher, David (Universitat de Girona. Departament d’Informàtica i Matemàtica Aplicada) ; Mañosas, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We extend the classical notion of block structure for periodic orbits of interval maps to the setting of tree maps and study the algebraic properties of the Markov matrix of a periodic tree pattern having a block structure. [...]
2015 - 10.1017/etds.2013.52
Ergodic Theory and Dynamical Systems, Vol. 35 (2015) , p. 34-63  

Articles : 13 registres trobats   1 - 10següent  anar al registre:
Documents de recerca 1 registres trobats  
1.
201 p, 1.2 MB Set of periods, topological entropy and combinatorial dynamics for tree and graph maps / Juher Barrot, David ; Alsedà, Lluís (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mumbrú i Rodriguez, Pere, dir.
La tesi versa sobre sistemes dinàmics discrets 1-dimensionals, des d'un punt de vista combinatori i topològic. Estem interessats en les òrbites periòdiques i l'entropia topològica de les aplicacions contínues definides en arbres i grafs. [...]
This memoir deals with one-dimensional discrete dynamical systems, from both a topological and a combinatorial point of view. We are interested in the periodic orbits and topological entropy of continuous self-maps defined on trees and graphs. [...]

Bellaterra : Universitat Autònoma de Barcelona, 2004  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.